It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1Showing 1 - 4 of 4 for does ultracet get you high. (1.778 seconds)


... There is a HIGH risk of seizure with coming off of tramadol, or with over dosing, which is obviously not an issue with you. If you still feel shaky, please start taking one a day until you can get your doctors advice. the pharmacy could also be a good advice resource for you. ... (9 replies)
... I went back to my GP and he put me on Ultracet or Tramadol, I forget which, though I am thinking that I was on both. ... (10 replies)
... Ultram does not make me feel loopy at all. I have taken various amounts. I take 100 mg usually twice a day and then may top the day off with another 50mg or a percocet. ... (18 replies)

... Hey GRB, The reason you shouldn't take 2 darvecetN 100 is because of the amount of tylenol in each pill. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 09:59 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!